# SDR UALA2010102904020

- Difficulty date: October 27, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 59,520 hours, 10,821 cycles
- Engine: Pwa PW4077
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: D6531J
- Condition: Shorted
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL PROBLEMS IN CABIN. FOUND OEU ZONE 1 TXFR BUSS CIRCUIT BREAKER POPPED ON P110 PANEL. TRIED TO RESET- HEARD LOUD BUZZ & SAW FLASH COME FROM L1 DOOR OVERHEAD PANEL. LOWERED PANEL. FOUND CHARRED WIRE BUNDLE. DISCONNECTED ALL CONNECTORS GOING TO L1 DOOR OVERHEAD PANEL. PANEL CONTAINS OEU, LIGHT BALLAST, EMERGENCY LIGHTS, WORK LIGHTS. COLLARED CB ON P110 PANEL- (OEU ZONE 1 TXF R BUS). FOUND CONNECTOR D6531J POS 1&2 SHORTED TOGETHER ARCHED. REPLACED CONNECTOR AND CONTACTS REF WDM. NO CONDUCTOR DAMAGE FOUND, REPAIRED INSULATION. INSTALLED PANEL,CLOSED CB, OPS CHECK OKAY.
